# SDR UIEA2025040300429

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029814
- Part serial: P1602
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP (AUXILIARY POWER UNIT) ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60).( APU INOP (AUXILIARY POWER UNIT) ER OPERATIONS NOT ALLOWED (NOTIFY DISPATCH) R60) WAS REPLACED WITH TASK CARD 8027 A-49-999-00-01. NO FURTHER DEFECTS NOTED. )
